# SDR SWIA202056872

- Difficulty date: December 8, 2020
- Submitted: March 11, 2021
- Operation: Air carrier
- Aircraft: N962SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7859
- Aircraft time: 42,353 hours, 36,292 cycles
- System (JASC): 5751 · Ailerons
- Part: Bearing
- Condition: Damaged
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROUTE LH AILERON TO BACK SHOP TO REMOVE AND REPLACE SWEDGED BEARINGS AND BUSHINGS AT HINGE POINTS (INBD, MID, OUTBD) ON LH AILERON PER AMM   (C-CHECK) RO 3/10/2021    INSTALLED 3 EA. REPLACEMENT BUSHINGS IN L/H AILERON REF CRJ 200 AMM 20-26-00-910-804, NO DEFECTS NOTED IN BUSHING BORES, AT STA.343.534 I/B PCU LUG OVERSIZED TO 3RD OVER 0.8110 MEASURED WITH TUC# 8819 CAL DUE DATE 30-APR-21 REF. REO 601R-57-61-324 REV-A DATED 2011/11/22 SHEET 8 TABLE 3.  INSTALLED 5 EA. REPLACEMENT BEARINGS IN L/H AILERON REF. CRJ 200 AMM 20-26-00-910-808, PROOFLOAD GOOD USING TUC# 6910 CAL DUE DATE 31-MAR-21, BREAKAWAY TORQUE GOOD USING TUC# 6360 CAL DUE DATE 31-DEC-21. NO DEFECTS NOTED IN BEARING BORES.  INSTALLED 1EA OVERSIZE BUSHING PER REO 601R-57-61-324 REV -A DATED 2011/11/22
